Teenagers Using Jimson Weed Hospitalized (WJW)



James Besunder, DO, director of pediatric critical care at Akron Children’s Hospital, was featured in a story about several local teens who were hospitalized after …

24 Comments

  1. I've been watching videos of people on this, and honestly I think I was dosed in 2011 one night work on 3rd shift. It was summer but I remember by the time I had got off work I thought it was winter and snowing and ended up in a delirious dream-like state for about 3 or 4 days waking up in the hospital and my entire family around me accusing me of doing it to myself with some kind of drug I was too afraid to tell them about. To this day I don't know what caused it but it's starting to sound more and more like a datura trip

  2. Lord Shiva the a Supreme Hindu God is fond of this. This is not for humans. Year ago some local boys in my home town had this and they were hospitalized. Ive heard that they are not mentally recovered yet.

  3. I had a guy give me one of these at the drive thru where I worked, I couldn't seem to find any info online about them so I ate a couple, I was fine for a while then my body felt like a furnace opened inside me for a few seconds and swear I saw a tiny ufo fly above my head but it was gone after a couple seconds

  4. In Fairfax, VA there is a whole group of people who poison kids with Scopolamine (the psychoactive component of Jimson Weed). I refer to them as the cult of Fairfax. In addition to a bunch of thugs they have lawyers, prostitutes, cops, etc. etc. using it on people.

    Atropine is very dangerous but it doesn't make you "trip". It is the Scopolamine that does that. You can take a lot more Scopolamine without the dry mouth if you don't have the atropine too. It would also be safer that way I guess. Atropine alone can kill you by making your heart beat way too fast. But, a lot of Scopolamine will basically cause brain damage long before you die. You trip because it shuts down the muscarinic receptors, of which, there a many in the frontal lobe of your brain. It is basically causing acute dementia. Some of the effects can be permanent. Either way it is like botoxing your frontal lobe. If you take a lot it takes a long time for all of your brain to "wake up" and it may never fully recover.

    It is the same stuff used in South America for all sorts of nefarious reasons. But in case any kids reading this get ideas, it is a felony assault with a deadly weapon to give someone scopolamine without their knowledge. It is legal to kill someone for poisoning or trying to poison you, your family, friends etc…

    You can also Google Criminology and Scopolamine and you will see law enforcement in the United States uses it. Or at least has in the past. Scopolamine was the original truth serum dating back to the early 1900's.

  5. I did it once back in high school with some friends in the form of tea and we were high for 4 days..
    I talked to people that weren't in the room.
    Crazy hallucinations..
    I saw waves of water coming from the speakers..
    My buddy started screaming out of fear thinking he couldn't breathe…
    NEVER AGAIN

  6. Ive eaten jimsonsweed (datura) dried it out and made tea and smoked it. It makes you delirious. You literally see and talk to people who arent there (or demons) or see objects that arent there. It doesnt make things warp like hallucinations. It dries your throat so bad you have to drink water every minute to breath good, and me and my 5 friends couldnt see without prescription glasses for a week. We couldnt see the detail in our hands three inches from our face, or read anything closer than 5 feet from us, then one day our vision came back. We thought we were going to die of dehydration/suffication if we fell asleep, and be partially blind for life. We studied and knew the risks, we were just young and dumb. I highly recommend people stay away from that plant, it was an overall terrible experience, and very dangerous.

  7. They can actually last up to 12 days depending on the dose of scopolamine received. This is just a classic example of what happens when you overdose on scopolamine and atropine. Both drugs are used a lot in medicine.

Leave a Reply

Your email address will not be published.


*